# SDR HNAA2019032100075

- Difficulty date: March 18, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 42,081 hours, 37,974 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  652     52-40  1931872  18MAR19  PHL  CLOSE ON TAKEOFF ROLL SERVICE DOOR OPEN EICAS MSG DISPLAYED. HISTORY:
FACT  18MAR19  22:17  PHL INSP SERVICE DOOR FOR DEFECTS W NONE NOTED. SERVICE DOOR OPERATES NORMALLY AT THIS TIME OKAY FOR SERVICE.
